How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

side effect of fleming drug

Customer Question

side effect of fleming drug
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Robert replied 4 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-

For how long you have been taking this drug?
For which condition, were you prescribed?
Do you have frequent urination at night?
Pain in urination?
Do you have upset stomach or diarrhea?
Skin rash?

Kind Regards,
Dr. Robert
Customer: replied 4 years ago.

frequent urinating at night

have been taking it now for three days

I was having discharge and it was prescribed by a doctor

Expert:  Dr. Robert replied 4 years ago.
Dear Rita, Thanks for providing quick additional information.
I'm so sorry to hear of your discomfort.

As such frequent urination is not a side effect from drug Fleming. Some of the common side effects with this drug are-

-gas, stomach pain,
-nausea or vomiting,
-headache,
-skin rash or itching,
-white patches in your mouth or throat.

It can be just co-incidence that frequent urination has started with use of this drug.

There are few possibilities for your symptoms-
1. Cystitis.
2. Urinary tract infection
3. Urinary incontinence
4. Diabetes

5. Anxiety
As such to diagnose the cause you require urine test, blood sugar test, detailed clinical check up by doctor. So please get it checked from doctor
You should avoid taking caffeine, avoid smoking and alcohol.
Take adequate sleep, remain away from stress.

I would recommend that you visit your primary doctor for clinical evaluation and get it managed.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.





Expert:  Dr. Robert replied 4 years ago.
Hello.
How are you doing? Let me know if you have any more follow up questions.
Thank you and take care.
Dr. Robert